# SDR CALA9800640

- Difficulty date: April 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15774
- Make and model: Boeing 727227
- Aircraft serial: 21242
- System (JASC): 5751 · Ailerons
- Part: Hinges
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEFT OUTBOARD AILERON HINGES DAMAGED.  THE HINGES WERE REMOVED AND REPLACED IAW SRM 51-30-2.
